# SDR A6WA202406238768

- Difficulty date: June 23, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 45,289 hours, 43,174 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Assy
- Part number: 1267588
- Part serial: 2983
- Condition: Faulted
- Location: Thrust Reversers
- Part time: 37,895 hours, 37,591 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REV UNLOCKED CAUTION AT FL240 FEET. PRESSED EMER STOW, MESSAGE DID NOT CLEAR. NO YAW NOTED. AMBER REV DISPLAYED IN N1 GAUGE. TR APPEARS STOOD ON WALK AROUND. COMPLIED WITH DEACTIVATION OF RH THRUST REVERSE NO PDU ADJUSTMENT REQUIRED IAW AMM AWA SUP 15-046D REF 367859/4 FOR NEW MEL.  C/W CM ACTION FOR MEL 25-70-10-11.   TROUBLESHOT PER FIM SUPP. 13-037A. FOUND RH TR PDU STIFF AND NOISY TOACTUATE. REMOVED AND REPLACED THE RH TR PDU PER AMM 78-32-03. OPSCHECK GOOD. REMOVED PLACARD AND FROM MEL.
